JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON POSITIVE SOLUTIONS FOR A CLASS OF INDEFINITE WEIGHT SEMILINEAR ELLIPTIC BOUNDARY VALUE PROBLEMS WITH CRITICAL SOBOLEV EXPONENT
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON POSITIVE SOLUTIONS FOR A CLASS OF INDEFINITE WEIGHT SEMILINEAR ELLIPTIC BOUNDARY VALUE PROBLEMS WITH CRITICAL SOBOLEV EXPONENT
Ko, Bong-Soo; Kang, Seung-Pil;
  PDF(new window)
 Abstract
By variational methods, we prove the existence of positive solutions of a class of indefinite weight semilinear elliptic boundary value problems on critical Sobolev exponent.
 Keywords
indefinite weight semilinear elliptic problems;critical Sobolev exponent;positive solutions;variational methods;
 Language
English
 Cited by
 References
1.
G. Afrouzi and K. Brown, On principal eigenvalues for boundary value problems with indefinite weight and Robin boundary conditions, Proc. Amer. Math. Soc. 127 (1999), no. 1, 125-130 crossref(new window)

2.
H. Brezis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math. 36 (1983), no. 4, 437-477 crossref(new window)

3.
N. Ghoussoub, Duality and perturbation methods in critical point theory, With appendices by David Robinson. Cambridge Tracts in Mathematics, 107. Cambridge University Press, Cambridge, 1993

4.
B. Ko and K. Brown, The existence of positive solutions for a class of indefinite weight semilinear elliptic boundary value problems, Nonlinear Anal. 39 (2000), no. 5, Ser. A: Theory Methods, 587-597 crossref(new window)

5.
R. Pohozaev, Eigenfunctions on the equation ${\Delta}$u + $\{lambda}$f(u) = 0, Soviet Math. Dokl. 6 (1965), 1408-1411